MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035424080
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.Information available indicated that the device was confirmed to be in good condition prior to use.The reported event is covered in the device directions for use (dfu).The risk of the reported event has been addressed in the risk documentation and there are current controls in place to mitigate the risk of the as reported event.Based on the information currently available, the exact cause for the reported event cannot be determined.
 
Event or Problem Description
It was reported the coil (subject device) prematurely deployed into the microcatheter hub.The physician replaced the coil and completed the procedure.There were no clinical consequences to the patient.

Brand Name
TARGET 360 ULTRA 4MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8848789
Report Number3008881809-2019-00223
Device Sequence Number19354974
Product Code HCG
UDI-Device Identifier04546540675927
UDI-Public04546540675927
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2022
Device Catalogue NumberM0035424080
Device Lot Number21253511
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1